# SDR CALA2024111402851

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 69,552 hours, 26,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 148A34504
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT INTERNAL S-13L AFT ATTACHED FITTING CORR SPOT AT STA 1016.   ACCOMPLISHED CAT B REPAIR BY REMOVED AND REPLACED AFT PRESSURE BULKHEAD STA 1016 AFT END FITTING S-13L PER BOEING DWG 147A0070 SHEET 29 AND ECRA 5380-01411 PT1 PARA 1 REF LP 9844369 AND 9844529 FOR REPETITIVE INSP REQUIREMENTS STATED IN PT2
